# SDR FXGA201404071420

- Difficulty date: April 7, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 56,520 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HEATER EXHAUST SKIN REPAIR CRACKS WERE FOUND ON THE CABIN HEATER EXHAUST STAINLESS STEEL DOUBLER SHIELD.  STOP DRILL CRACKS WITH A 5/32 INCHES DRILL MINIMUM, MANUFACTURE DOUBLER FROM STAINLESS STEEL IAW DWG 1420-01 & DC 6 A & B OHM FIG 14 - 7 EO 1420.
